Translator Disclaimer
November 2017 Chlodowsky–Szasz–Appell-type operators for functions of two variables
Manjari Sidharth, Ana Maria Acu, P. N. Agrawal
Ann. Funct. Anal. 8(4): 446-459 (November 2017). DOI: 10.1215/20088752-2017-0009

Abstract

This article deals with the approximation properties of the bivariate operators which are the combination of Bernstein–Chlodowsky operators and the Szász operators involving Appell polynomials. We investigate the degree of approximation of the operators with the help of the complete modulus of continuity and the partial moduli of continuity. In the last section of the paper, we introduce the generalized Boolean sum (GBS) of these bivariate Chlodowsky–Szasz–Appell-type operators and examine the order of approximation in the Bögel space of continuous functions by means of the mixed modulus of smoothness.

Citation

Download Citation

Manjari Sidharth. Ana Maria Acu. P. N. Agrawal. "Chlodowsky–Szasz–Appell-type operators for functions of two variables." Ann. Funct. Anal. 8 (4) 446 - 459, November 2017. https://doi.org/10.1215/20088752-2017-0009

Information

Received: 4 September 2016; Accepted: 1 December 2016; Published: November 2017
First available in Project Euclid: 25 May 2017

zbMATH: 1382.41022
MathSciNet: MR3717167
Digital Object Identifier: 10.1215/20088752-2017-0009

Subjects:
Primary: 41A36
Secondary: 41A25

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 4 • November 2017
Back to Top